Alert archive / Wisconsin / Winter Storm Warnings in 2013
Winter Storm Warning 5, NWS Green Bay, WI
NWS Green Bay, WI issued this winter storm warning at Apr 22, 2013, 4:03 AM CDT for Vilas County, Wisconsin. It took effect at Apr 22, 2013, 7:00 PM CDT. It was in force for 16 hr. 8 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 22, 2013, 4:03 AM CDT (09:03 UTC)
- In effect from
- Apr 22, 2013, 7:00 PM CDT
- Expired
- Apr 23, 2013, 10:43 AM CDT
- In force
- 16 hr
- Issued by
- NWS Green Bay, WI
County Vilas County, WI
The radar
The Marquette radar (KMQT), 160 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 9:00 PM CDT | SNOW 1 | Winchester, WI | COUTESY OF WJFW-TV |
| Apr 22, 9:10 PM CDT | SNOW 1 | 5 Sw Boulder Junction, WI | COURTESY OF WJFW-TV |
| Apr 22, 9:15 PM CDT | SNOW 0.3 | Arbor Vitae, WI | COURTESY OF WJFW-TV |
| Apr 22, 9:30 PM CDT | SNOW 1.5 | 1 E Presque Isle, WI | COURTESY OF WJFW-TV |
| Apr 22, 9:30 PM CDT | SNOW 1.8 | 5 Sw Lac Du Flambeau, WI | COURTESY OF WJFW-TV |
| Apr 23, 5:30 AM CDT | SNOW 1 | Eagle River, WI | |
| Apr 23, 5:30 AM CDT | SNOW 2 | Boulder Junction, WI | |
| Apr 23, 5:32 AM CDT | HEAVY SNOW 8 | Manitowish Waters, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.1 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1718 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
516 WWUS43 KGRB 220903 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 403 AM CDT MON APR 22 2013 ...MORE WINTRY WEATHER FOR FAR NORTHWEST WISCONSIN... .A COLD FRONT WILL PUSH INTO THE AREA FROM THE WEST THIS MORNING...THEN STALL. A STORM SYSTEM IS EXPECTED TO RIDE NORTHEAST ALONG THE FRONT TONIGHT. JUST ENOUGH COLD AIR IS EXPECTED TO MAKE IT INTO THE NORTHWEST PART OF THE STATE TO CAUSE THE BULK OF THE PRECIPITATION TO FALL AS SNOW IN THAT AREA...SO SIGNIFICANT ACCUMULATIONS ARE LIKELY. WIZ005-221615- /O.NEW.KGRB.WS.W.0005.130423T0000Z-130423T1700Z/ VILAS- INCLUDING THE CITY OF...EAGLE RIVER 403 AM CDT MON APR 22 2013 ...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO NOON CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO NOON CDT TUESDAY. * SOME VERY LIGHT RAIN OR DRIZZLE IS EXPECTED THIS MORNING. * A STEADIER RAIN WILL DEVELOP THIS AFTERNOON. * THE RAIN WILL CHANGE TO MAINLY SNOW OVER NORTHWEST VILAS COUNTY THIS EVENING...WITH THE SNOWS CONTINUING INTO TUESDAY MORNING. THE SNOW COULD BE HEAVY AT TIMES. * THE PRECIPITATION SHOULD REMAIN MAINLY RAIN IN SOUTHEAST VILAS COUNTY UNTIL LATE IN THE NIGHT...AND NOT CHANGE TO SNOW UNTIL AFTER THE BULK OF THE PRECIPITATION HAS FALLEN. * SOME SLEET AND FREEZING RAIN WILL ALSO OCCUR AT TIMES. * SNOWFALL ACCUMULATIONS WILL RANGE FROM 5 TO 9 INCHES IN FAR NORTHWEST VILAS COUNTY...TO 1 TO 3 INCHES IN THE SOUTHEAST. * AREAS WHICH RECEIVE PRIMARILY SNOW WILL EXPERIENCE HAZARDOUS TRAVEL CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST. THAT WILL MAKE TRAVEL HAZARDOUS. IF YOU MUST TRAVEL...USE EXTREME CAUTION...OR WAIT UNTIL THE STORM HAS ENDED. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. && $$ SKOWRONSKI
6 follow-up statements
956 WWUS43 KGRB 221549 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1049 AM CDT MON APR 22 2013 ...MORE WINTRY WEATHER FOR FAR NORTH-CENTRAL WISCONSIN... .A COLD FRONT WILL STALL OVER CENTRAL WISCONSIN THIS AFTERNOON. A STORM SYSTEM IS EXPECTED TO RIDE NORTHEAST ALONG THE FRONT TONIGHT. JUST ENOUGH COLD AIR IS EXPECTED TO MAKE IT INTO THE NORTHWEST QUARTER OF THE STATE TO CAUSE THE BULK OF THE PRECIPITATION TO FALL AS SNOW IN THAT AREA...SO SIGNIFICANT ACCUMULATIONS ARE LIKELY. WIZ005-222200- /O.CON.KGRB.WS.W.0005.130423T0000Z-130423T1700Z/ VILAS- INCLUDING THE CITY OF...EAGLE RIVER 1049 AM CDT MON APR 22 2013 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO NOON CDT TUESDAY... * A STEADIER RAIN IS FORECAST TO DEVELOP THIS AFTERNOON. * THE RAIN WILL CHANGE TO MAINLY SNOW OVER NORTHWEST VILAS COUNTY THIS EVENING...WITH THE SNOWS CONTINUING INTO TUESDAY MORNING. THE SNOW COULD BE HEAVY AT TIMES. * THE PRECIPITATION SHOULD REMAIN MAINLY RAIN IN SOUTHEAST VILAS COUNTY UNTIL LATE IN THE NIGHT...AND NOT CHANGE TO SNOW UNTIL AFTER THE BULK OF THE PRECIPITATION HAS FALLEN. * SOME SLEET AND FREEZING RAIN WILL ALSO OCCUR AT TIMES. * SNOWFALL ACCUMULATIONS WILL RANGE FROM 5 TO 9 INCHES IN FAR NORTHWEST VILAS COUNTY...TO 1 TO 3 INCHES IN THE SOUTHEAST. * AREAS WHICH RECEIVE PRIMARILY SNOW WILL EXPERIENCE HAZARDOUS TRAVEL CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST. THAT WILL MAKE TRAVEL HAZARDOUS. IF YOU MUST TRAVEL...USE EXTREME CAUTION...OR WAIT UNTIL THE STORM HAS ENDED. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. && $$ AK
511 WWUS43 KGRB 222017 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 317 PM CDT MON APR 22 2013 ...MORE WINTRY WEATHER FOR FAR NORTH-CENTRAL WISCONSIN... .A COLD FRONT HAS STALLED OVER CENTRAL WISCONSIN AND WILL BE THE PRIMARY FOCUS FOR PRECIPITATION. A STORM SYSTEM IS EXPECTED TO RIDE NORTHEAST ALONG THE FRONT TONIGHT. JUST ENOUGH COLD AIR IS EXPECTED TO MAKE IT INTO THE NORTHWEST QUARTER OF THE STATE TO CAUSE THE BULK OF THE PRECIPITATION TO FALL AS SNOW IN THAT AREA...SO SIGNIFICANT ACCUMULATIONS ARE LIKELY. WIZ005-230430- /O.CON.KGRB.WS.W.0005.130423T0000Z-130423T1700Z/ VILAS- INCLUDING THE CITY OF...EAGLE RIVER 317 PM CDT MON APR 22 2013 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO NOON CDT TUESDAY... * RAIN IS FORECAST TO BECOME MORE WIDESPREAD THIS EVENING. * THE RAIN WILL CHANGE TO MAINLY SNOW OVER NORTHWEST VILAS COUNTY THIS EVENING...WITH THE SNOWS CONTINUING INTO TUESDAY MORNING. THE SNOW COULD BE HEAVY AT TIMES. * THE PRECIPITATION SHOULD REMAIN MAINLY RAIN IN SOUTHEAST VILAS COUNTY UNTIL LATE IN THE NIGHT...AND NOT CHANGE TO SNOW UNTIL AFTER THE BULK OF THE PRECIPITATION HAS FALLEN. * SOME SLEET MAY MIX WITH THE RAIN AND SNOW AT TIMES. * SNOWFALL ACCUMULATIONS WILL RANGE FROM 6 TO 10 INCHES IN FAR NORTHWEST VILAS COUNTY...TO 2 TO 4 INCHES IN THE SOUTHEAST. * AREAS WHICH RECEIVE PRIMARILY SNOW WILL EXPERIENCE HAZARDOUS TRAVEL CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST. THAT WILL MAKE TRAVEL HAZARDOUS. IF YOU MUST TRAVEL...USE EXTREME CAUTION...OR WAIT UNTIL THE STORM HAS ENDED. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. && $$ WIZ010-230430- /O.NEW.KGRB.WW.Y.0023.130423T0000Z-130423T1700Z/ ONEIDA- INCLUDING THE CITY OF...RHINELANDER 317 PM CDT MON APR 22 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO NOON CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER WEATHER ADVISORY FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO NOON CDT TUESDAY. * RAIN IS FORECAST TO BECOME MORE WIDESPREAD THIS EVENING. * THE RAIN WILL CHANGE TO MAINLY SNOW OVER NORTHWEST ONEIDA COUNTY AROUND MIDNIGHT...WITH THE SNOWS CONTINUING INTO TUESDAY MORNING. THE SNOW COULD BRIEFLY BE HEAVY AT TIMES. * THE PRECIPITATION SHOULD REMAIN MAINLY RAIN IN SOUTHEAST ONEIDA COUNTY UNTIL LATE IN THE NIGHT...AND NOT CHANGE TO SNOW UNTIL AFTER THE BULK OF THE PRECIPITATION HAS FALLEN. * SNOWFALL ACCUMULATIONS WILL RANGE FROM 3 TO 5 INCHES IN FAR NORTHWEST ONEIDA COUNTY...TO 1 TO 3 INCHES IN THE SOUTHEAST. * AREAS WHICH RECEIVE PRIMARILY SNOW WILL EXPERIENCE HAZARDOUS TRAVEL CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. && $$ AK
240 WWUS43 KGRB 230334 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1034 PM CDT MON APR 22 2013 ...MORE SNOW FOR NORTH CENTRAL WISCONSIN... .A STORM SYSTEM MOVING FROM EASTERN IOWA TO EASTERN UPPER MICHIGAN WILL BRING MORE WINTRY WEATHER TO NORTH CENTRAL WISCONSIN OVERNIGHT AND TUESDAY MORNING. SNOW WILL BE HEAVY AT TIMES IN VILAS COUNTY WITH RAIN CHANGING TO SNOW FROM WEST TO EAST IN ONEIDA COUNTY. SNOW ACCUMULATIONS OF 6 TO 10 INCHES ARE POSSIBLE IN NORTHWEST VILAS COUNTY WITH 3 TO 5 INCHES IN WESTERN ONEIDA COUNTY. THE BIGGEST SNOWS WILL BE IN THE WESTERN PARTS OF BOTH COUNTIES WITH LESS IN THE EAST. THE WET AND HEAVY SNOW WILL MAKE FOR DIFFICULT TRAVEL AND SHOVELING AND COULD CAUSE SOME TREE BRANCHES TO FALL. WIZ005-231145- /O.CON.KGRB.WS.W.0005.000000T0000Z-130423T1700Z/ VILAS- INCLUDING THE CITY OF...EAGLE RIVER 1034 PM CDT MON APR 22 2013 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CDT TUESDAY... * SNOW WILL CONTINUE INTO TUESDAY MORNING. THE SNOW COULD BE HEAVY AT TIMES. * SOME SLEET MAY MIX WITH THE SNOW. * SNOWFALL ACCUMULATIONS WILL RANGE FROM 6 TO 10 INCHES IN FAR NORTHWEST VILAS COUNTY...TO 2 TO 4 INCHES IN THE SOUTHEAST. * HAZARDOUS TRAVEL CONDITIONS AND DIFFICULT SHOVELING OF THE SNOW IS EXPECTED AS IT WILL BE VERY WET AND HEAVY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST. THAT WILL MAKE TRAVEL HAZARDOUS. IF YOU MUST TRAVEL...USE EXTREME CAUTION...OR WAIT UNTIL THE STORM HAS ENDED. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. && $$ WIZ010-231145- /O.CON.KGRB.WW.Y.0023.000000T0000Z-130423T1700Z/ ONEIDA- INCLUDING THE CITY OF...RHINELANDER 1034 PM CDT MON APR 22 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TUESDAY... * THE RAIN WILL CHANGE TO MAINLY SNOW OVER NORTHWEST ONEIDA COUNTY AROUND MIDNIGHT...WITH THE SNOWS CONTINUING INTO TUESDAY MORNING. THE SNOW COULD BRIEFLY BE HEAVY AT TIMES. * THE PRECIPITATION SHOULD REMAIN MAINLY RAIN IN SOUTHEAST ONEIDA COUNTY UNTIL LATE IN THE NIGHT...AND NOT CHANGE TO SNOW UNTIL AFTER THE BULK OF THE PRECIPITATION HAS FALLEN. * SNOWFALL ACCUMULATIONS WILL RANGE FROM 3 TO 5 INCHES IN FAR NORTHWEST ONEIDA COUNTY...TO 1 TO 3 INCHES IN THE SOUTHEAST. * THE WET SNOW WILL MAKE FOR HAZARDOUS TRAVELING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. && $$
482 WWUS43 KGRB 230928 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 428 AM CDT TUE APR 23 2013 ...MORE SNOW FOR NORTH CENTRAL WISCONSIN... .A STORM SYSTEM MOVING INTO EASTERN UPPER MICHIGAN TODAY WILL CONTINUE TO BRING SNOW OR A SNOW MIX TO NORTH CENTRAL WISCONSIN THIS MORNING. SNOW WILL BE HEAVY AT TIMES OVER VILAS COUNTY AND FAR NORTHWEST ONEIDA COUNTY. FOR THE REST OF ONEIDA COUNTY...RAIN WILL CHANGE TO SNOW FROM NORTHWEST TO SOUTHEAST THIS MORNING. TOTAL SNOW ACCUMULATIONS OF 6 TO 10 INCHES ARE POSSIBLE OVER NORTHWEST VILAS COUNTY WITH 3 TO 5 INCHES IN WESTERN ONEIDA COUNTY. THE BIGGEST SNOWS WILL BE IN THE WESTERN PARTS OF BOTH COUNTIES WITH MUCH LESS IN THE EAST. THE WET AND HEAVY SNOW WILL MAKE FOR DIFFICULT TRAVEL AND SHOVELING AND COULD CAUSE SOME TREE BRANCHES TO FALL. WIZ005-231700- /O.CON.KGRB.WS.W.0005.000000T0000Z-130423T1700Z/ VILAS- INCLUDING THE CITY OF...EAGLE RIVER 428 AM CDT TUE APR 23 2013 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CDT TODAY... * SNOW WILL CONTINUE THIS MORNING. THE SNOW COULD BE HEAVY AT TIMES. * SOME SLEET MAY MIX WITH THE SNOW. * SNOWFALL ACCUMULATIONS WILL RANGE FROM 6 TO 10 INCHES IN FAR NORTHWEST VILAS COUNTY...TO 2 TO 4 INCHES IN THE SOUTHEAST. * HAZARDOUS TRAVEL CONDITIONS AND DIFFICULT SHOVELING OF THE SNOW IS EXPECTED AS IT WILL BE VERY WET AND HEAVY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST. THAT WILL MAKE TRAVEL HAZARDOUS. IF YOU MUST TRAVEL...USE EXTREME CAUTION...OR WAIT UNTIL THE STORM HAS ENDED. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. && $$ WIZ010-231700- /O.CON.KGRB.WW.Y.0023.000000T0000Z-130423T1700Z/ ONEIDA- INCLUDING THE CITY OF...RHINELANDER 428 AM CDT TUE APR 23 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY... * SNOW WILL CONTINUE OVER NORTHWEST ONEIDA COUNTY EARLY THIS MORNING WHILE RAIN CHANGING TO SNOW IS EXPECTED ELSEWHERE AND THEN LINGER THIS MORNING. THE SNOW COULD BRIEFLY BE HEAVY AT TIMES AND BE MIXED WITH SLEET. * SNOWFALL ACCUMULATIONS WILL RANGE FROM 3 TO 5 INCHES IN FAR NORTHWEST ONEIDA COUNTY...TO 1 TO 3 INCHES IN THE SOUTHEAST. * THE WET SNOW WILL MAKE FOR HAZARDOUS TRAVELING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. && $$
036 WWUS43 KGRB 231052 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 552 AM CDT TUE APR 23 2013 ...UP TO 8 INCHES OF SNOW OVER FAR WESTERN VILAS COUNTY... .A STORM SYSTEM WHICH TRACKED OVER WISCONSIN OVERNIGHT PRODUCED UP TO 8 INCHES OF SNOW OVER FAR WESTERN VILAS COUNTY. AS THE STORM SYSTEM SHIFTS INTO EASTERN UPPER MICHIGAN THIS MORNING...THE SNOW WILL DIMINISH TO SCATTERED SNOW SHOWERS BEFORE ENDING. UNPLOWED OR UNTREATED ROADS WILL REMAIN HAZARDOUS THIS MORNING DUE TO THE WET HEAVY SNOWFALL. WIZ010-231200- /O.CAN.KGRB.WW.Y.0023.000000T0000Z-130423T1700Z/ ONEIDA- INCLUDING THE CITY OF...RHINELANDER 552 AM CDT TUE APR 23 2013 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE WINTER WEATHER ADVISORY. SNOW OVER NORTHWEST ONEIDA COUNTY HAS DIMINISHED TO SCATTERED SNOW SHOWERS. LIGHT SNOW OR RAIN SHOWERS ARE EXPECTED ELSEWHERE. SLIPPERY DRIVING CONDITIONS ARE EXPECTED THIS MORNING DUE TO THE OVERNIGHT SNOWFALL....ESPECIALLY OVER WESTERN ONEIDA COUNTY. $$ WIZ005-231700- /O.CON.KGRB.WS.W.0005.000000T0000Z-130423T1700Z/ VILAS- INCLUDING THE CITY OF...EAGLE RIVER 552 AM CDT TUE APR 23 2013 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CDT TODAY... * THE THREAT OF HEAVY SNOW HAS ENDED...ADDITIONAL MINOR ACCUMULATION OF SNOWFALL WILL LINGER THIS MORNING. LOCAL LAW ENFORCEMENT HAS REPORTED THAT A WET HEAVY SNOW HAS CREATED TREACHEROUS DRIVING CONDITIONS OVER THE WEST HALF OF THE COUNTY. * TOTAL SNOWFALL ACCUMULATIONS WILL RANGE FROM 6 TO 10 INCHES IN FAR WEST VILAS COUNTY...TO 1 TO 3 INCHES IN THE EAST. * HAZARDOUS TRAVEL CONDITIONS AND DIFFICULT SHOVELING OF THE SNOW IS EXPECTED AS IT WILL BE VERY WET AND HEAVY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST. THAT WILL MAKE TRAVEL HAZARDOUS. IF YOU MUST TRAVEL...USE EXTREME CAUTION...OR WAIT UNTIL THE STORM HAS ENDED. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. && $$
959 WWUS43 KGRB 231543 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1043 AM CDT TUE APR 23 2013 ...WINTER STORM WARNING IS CANCELLED... .THE AREA OF LOW PRESSURE AND COLD FRONT RESPONSIBLE FOR THE HEAVY SNOW LAST NIGHT AND EARLY THIS MORNING...HAVE PULLED AWAY FROM NORTH-CENTRAL WISCONSIN. WIZ005-231645- /O.CAN.KGRB.WS.W.0005.000000T0000Z-130423T1700Z/ VILAS- INCLUDING THE CITY OF...EAGLE RIVER 1043 AM CDT TUE APR 23 2013 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE WINTER STORM WARNING. THE SIGNIFICANT SNOWS OVER NORTHWEST VILAS COUNTY HAVE ENDED WITH ONLY SCATTERED LIGHT SNOW SHOWERS LEFT BEHIND. ANY ADDITIONAL ACCUMULATIONS WOULD BE A TRACE TO A COUPLE TENTHS OF AN INCH. THEREFORE...THE WINTER STORM WARNING HAS BEEN CANCELLED. $$ AK
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this winter storm warning went out at Apr 22, 3:32 AM CDT, 31 minutes earlier.
Area forecast discussion, Apr 22, 3:32 AM CDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 332 AM CDT MON APR 22 2013 HEADLINE CODING IS BELOW. REST OF DISCUSSION TO FOLLOW A LITTLE LATER. .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1057 PM CDT SUN APR 21 2013 LOW LEVEL WIND SHEAR POSSIBLE TONIGHT AS SOUTH WINDS INCREASE TO AROUND 40 KTS AT 1000FT AGL WITH SOUTHEAST SURFACE WINDS AROUND 10 KNOTS. AN AREA OF RAIN WILL ARRIVE FROM THE WEST AND CAUSE CEILINGS AND VISIBILITIES TO LOWER FROM WEST TO EAST. MVFR OR IFR CONDITIONS LIKELY WEST OF GREEN BAY BY DAYBREAK. SHOWERS EXPECTED MONDAY WITH MVFR CONDITIONS AT GRB/ATW/OSH/MTW/SUE/MNM AND MVFR OR IFR FURTHER WEST. && .GRB WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING FROM 7 PM THIS EVENING TO NOON CDT TUESDAY FOR WIZ005. && AVIATION.......RDM
Hazardous weather outlook, Apr 21, 3:16 PM CDT, 12 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 316 PM CDT SUN APR 21 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-222030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 316 PM CDT SUN APR 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY HAZARDOUS TRAVEL CONDITIONS ARE POSSIBLE ACROSS NORTH-CENTRAL WISCONSIN MONDAY NIGHT INTO TUESDAY. MIXED PRECIPITATION IS EXPECTED TO CHANGE TO SNOW OVERNIGHT...WITH SIGNIFICANT ACCUMULATION EXPECTED NORTH AND WEST OF A LINE FROM TRIPOLI TO LAND O LAKES. 3 TO 6 INCHES OF SNOW ARE POSSIBLE. BE SURE TO MONITOR LATER FORECASTS FOR MORE SPECIFIC INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-222030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 316 PM CDT SUN APR 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE SMALL CRAFT ADVISORY REMAINS IN EFFECT TONIGHT DUE TO PERSISTENT SOUTHEAST WINDS AND BUILDING WAVES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY CONDITIONS HAZARDOUS TO SMALL CRAFT WILL CONTINUE MONDAY...AND AGAIN AFTER THE FRONT PASSES THROUGH TUESDAY. AK/TE
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 3:17 PM CDT | Winter Weather Advisory | GRB | Oneida | 15 hr |
Nearby
Winter Storm Warnings in Wisconsin, 2013Every winter storm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.